# SDR UIEA2020110902368

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,599 hours, 18,315 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5578
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START (3 ATTEMPTS) APU INOPERABLE, DOOR CLOSED.  TRANS TO DMI 137350, PER MEL 49-11-01B CAT "B" DUE 09NOV20 DISP T/R 2154Z SP 07NOV20.  T/S APU AND FOUND APU STARTER INOPERABLE.  REMOVED AND REPLACED APU STARTER, IAW AMM 49-41-01.  OPERATIONS TEST OK AND CLEARS DMI 137350.  PLACARD REMOVED.
